MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BN CVOR 9FR INTRODUCER/3L KIT

Medline Industries, LP MEDLINE; BN CVOR 9FR INTRODUCER/3L KIT
Catalog Number ECVC7070B
Medical Device Problem Codes Nonstandard Device (1420); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "there were four incidents with four different kits where the dilator will only insert two inches into the catheter.The dilator will not go any further.".
 
Additional Manufacturer Narrative
According to the facility, during preparation for use, the 9 fr introducer was being prepped when an attempt was made to insert the blue obturator/dilator, and the blue obturator/dilator would only advance approximately two inches into the introducer after several attempts.A sample was received for investigation; 5 complaint samples were received, it was observed that the dilator was unable to advance through the catheter, 4 samples were measured via the keyence measurement system, finished good production records were reviewed, and finished good pack build was reviewed.Based on the complaint details, sample evaluation, and investigation, the complaint is confirmed; the catheter was found to have an undersized inner diameter in all 4 tested samples, and 2 of 4 dilator samples tested were found to be oversized.The reported condition is confirmed to be component manufacturing-related based on the nature of the defects observed; however, the samples received were insufficient to determine a specific root cause, and evaluation of the returned samples confirmed that the returned components did not meet the applicable specifications.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BN CVOR 9FR INTRODUCER/3L KIT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
maya mcknight
three lakes drive
northfield, IL 60093--275
MDR Report Key50869942
Report Number1417592-2026-48977
Device Sequence Number9224077
Product Code OES
UDI-Device Identifier10653160373308
UDI-Public10653160373308
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberECVC7070B
Device Lot Number2025092290
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/19/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown